Gaba

  1. New Member
    RReuphoria's Avatar
    Stats
    5'11"  188 lbs.
    Join Date
    Aug 2008
    Posts
    36
    Rep Power
    96
    Level
    5
    Lv. Percent
    65.85%

    Gaba


    I'm taking this stuff called GABA to help me sleep (and allegedly increases HGH at night time). It's in a product called Nocturnal, which also has ZMA in it.

    The only bad thing is it makes my face tingle like a mo-fo! Does anyone else have this problem? Is this normal?

  2. New Member
    jonnyjames's Avatar
    Stats
    6'3"  223 lbs.
    Join Date
    Jun 2008
    Age
    26
    Posts
    306
    Rep Power
    233
    Level
    14
    Lv. Percent
    70.37%

    Don't worry about it, its normal!
  3. Diamond Member
    Irish Cannon's Avatar
    Stats
    5'8"   lbs.
    Join Date
    May 2006
    Age
    27
    Posts
    12,615
    Rep Power
    74320
    Level
    68
    Lv. Percent
    43.31%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Yep, normal. About to make some chamomile tea with a bit of GABA and ZMA myself. Cheers.
    •   
       

  4. Senior Member
    ambulldog's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Aug 2008
    Posts
    1,964
    Rep Power
    8435
    Level
    33
    Lv. Percent
    17.09%
    Achievements Activity ProPosting Pro

    normal?


    yes its normal because you are altering brain functions
  5. NutraPlanet NinjaMonkey Rep
    Steveoph's Avatar
    Stats
    6'0"   lbs.
    Join Date
    Jan 2007
    Posts
    12,522
    Rep Power
    41252
    Level
    67
    Lv. Percent
    41.38%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Your body develops a tolerance to it and you will notice the effect less with time.
  6. New Member
    RReuphoria's Avatar
    Stats
    5'11"  188 lbs.
    Join Date
    Aug 2008
    Posts
    36
    Rep Power
    96
    Level
    5
    Lv. Percent
    65.85%

    Cool, thanks guys for your info. I was a little worried because my face felt like it was melting off. Maybe I'll dose a little less until my body becomes accustom to it.
  7. Professional Member
    MentalTwitch's Avatar
    Join Date
    May 2007
    Posts
    4,516
    Rep Power
    2357
    Level
    45
    Lv. Percent
    80.7%
    Achievements Activity ProPosting Pro

    Yore fine. Did you get the shortness of breath yet? haha thats scary the first time. I use GABA alot. sometimes 2g to shil out but as much as 6g split into 2 doses before. Great stuff. try to keep it to no more than 3-4 days a week to allow your body to recoupe brain/neuro wise and to keep from the tolerance.
    Nutraplanet has it in bulk very cheap.

    It does help GH prodution and puts you deeper into the REM cycle so that also helps recovery. After 1-2 weeks on constant GABAuse i noticed better recovery and general feeling.

    BUT note- Anytime you mess with GABA, 5HTP, Melatonin, and any of the other Neuro based effective stuff you have to pay attention to your emotions.
    After i used 5HTP for awhile i went through a depression phase, not serious, but i was always down and a little negative.

    Goodluck and enjoy!
  8. New Member
    RReuphoria's Avatar
    Stats
    5'11"  188 lbs.
    Join Date
    Aug 2008
    Posts
    36
    Rep Power
    96
    Level
    5
    Lv. Percent
    65.85%

    I did noticed the breathing thing. However, I had long, deep breathes. My wife was a little freaked out. Sometimes I take GABA/ZMA/Melatonin as a stack when I want to force myself to have a long, deep sleep. However, I mostly stick with GABA and ZMA now because my endocrinologist said melatonin can stimulate the release of prolactin in men.
  9. Advanced Member
    JohnnieFreeze's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2008
    Posts
    672
    Rep Power
    1745
    Level
    20
    Lv. Percent
    52.98%

    Quote Originally Posted by Steveoph View Post
    Your body develops a tolerance to it and you will notice the effect less with time.
    Does that mean it becomes less effective or that you just get use to the side effects?
  10. Professional Member
    MentalTwitch's Avatar
    Join Date
    May 2007
    Posts
    4,516
    Rep Power
    2357
    Level
    45
    Lv. Percent
    80.7%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by JohnnieFreeze View Post
    Does that mean it becomes less effective or that you just get use to the side effects?
    well, its kind of this and that..in my mind at least. I figure you are nto feeling direct sides, sleep help, relaxed, tingles, breathing....BUT youre puttin the chem in your body and that must still help GH release. I always took it even after a certain amount of time for this reason.
    Then i decided to back it off cause i love the way it feels when it "works"

    I think GABA might induce that but not to a crazy uncontrolable extent. If youre not comfortable with that i THINK L-Dopa (POWERfull) will fight that, and i know Arginine will.

    I never personally tried it but i hear/read ZMA is worthless. I guess since every one is different it might work for you, but maybe drop it for awhile or cyclethrough the 3 one a night.
  11. Advanced Member
    JohnnieFreeze's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2008
    Posts
    672
    Rep Power
    1745
    Level
    20
    Lv. Percent
    52.98%

    Quote Originally Posted by MentalTwitch View Post
    well, its kind of this and that..in my mind at least. I figure you are nto feeling direct sides, sleep help, relaxed, tingles, breathing....BUT youre puttin the chem in your body and that must still help GH release. I always took it even after a certain amount of time for this reason.
    Then i decided to back it off cause i love the way it feels when it "works"

    I think GABA might induce that but not to a crazy uncontrolable extent. If youre not comfortable with that i THINK L-Dopa (POWERfull) will fight that, and i know Arginine will.

    I never personally tried it but i hear/read ZMA is worthless. I guess since every one is different it might work for you, but maybe drop it for awhile or cyclethrough the 3 one a night.
    Understood...the "flush" stops happening after a while but the GH effect *may* continue. Thx.
  

  
 

Similar Forum Threads

  1. GABA
    By zwa004 in forum Supplements
    Replies: 1
    Last Post: 01-19-2010, 07:46 AM
  2. gaba
    By benj851 in forum Nutraplanet
    Replies: 2
    Last Post: 11-29-2009, 09:51 PM
  3. GABA help..
    By eneyman in forum Supplements
    Replies: 0
    Last Post: 04-16-2008, 07:12 PM
  4. Can you have too much GABA?
    By spinn in forum Male Anti-Aging Medicine
    Replies: 7
    Last Post: 04-12-2008, 12:56 AM
  5. Gaba
    By keater824 in forum IGF-1/GH
    Replies: 4
    Last Post: 05-31-2007, 02:52 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in